# SDR ASAA2018100826379

- Difficulty date: September 21, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N607AS
- Make and model: Boeing 737790
- Aircraft serial: 29751
- Aircraft time: 62,198 hours, 29,254 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 115A62507
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B DEFLECTION CONTROL RIB CRACKED AT FASTENER HOLES AT UPPER T/E PNL ATTACHMENT. GROUNDED - YES. REMOVED DAMAGED LT WING I/B DEFLECTION CONTROL RIB AND PERFORMED REPAIR 3 IAW SRM 57 51 02 2R 3.
